Collocation Methods for Parabolic Partial Differential Equations in One Space Dimension.
Numerische Mathematik, Tome 26 (1976), pp. 227-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132412,
author = {H. Cerutti and S.V. Parter},
title = {Collocation {Methods} for {Parabolic} {Partial} {Differential} {Equations} in {One} {Space} {Dimension.}},
journal = {Numerische Mathematik},
pages = {227--254},
year = {1976},
volume = {26},
zbl = {0362.65094},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132412/}
}
H. Cerutti; S.V. Parter. Collocation Methods for Parabolic Partial Differential Equations in One Space Dimension.. Numerische Mathematik, Tome 26 (1976), pp. 227-254. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132412/